MAUDE Adverse Event Report: AESCULAP AG VEGA System® PS+; KNEE ENDOPROSTHETICS

AESCULAP AG VEGA System® PS+; KNEE ENDOPROSTHETICS
Model Number NX240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced loosening of the left knee prosthesis.According to the available medical records, the patient underwent a left total knee arthroplasty on (b)(6) 2022, for left knee osteoarthritis.The procedure utilized an aesculap vega system.The operative report documented that the procedure was completed without reported intraoperative complications.Intraoperative trialing demonstrated full extension and flexion with appropriate patellar tracking.The implants were placed using third-generation cement technique, and the patient was taken to the post-anesthesia care unit in stable condition.On (b)(6) 2026, the patient was evaluated for left knee pain.The assessment included mechanical loosening of the internal left knee prosthetic joint.A triple-phase bone scan was reported as normal with no prosthetic loosening, fracture, or osteomyelitis; however, the treating physician documented disagreement with the radiology interpretation, noting increased uptake along the patellar component and underneath the femoral component.The patient was reportedly tender in this area, and the physician documented that the findings were consistent with loosening of the hardware.On (b)(6) 2026, the patient underwent revision total knee arthroplasty of the femoral and tibial components for a loose/failed total knee arthroplasty.Intraoperatively, the surgeon documented debonding of the femoral component, particularly anteriorly and posteriorly.The tibial component was also described as completely debonded from the cement and was removed easily with minimal bone loss.The femoral and tibial components were revised and replacement components were implanted.The patient was awakened from surgery and taken to the post-anesthesia care unit in stable condition.This report is filed under ais reference (b)(4).

Brand Name
VEGA System® PS+
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key50258557
Report Number50258557
Device Sequence Number18809533
Product Code JWH
UDI-Device Identifier04046963811303
UDI-Public(01)04046963811303(11)210921(17)260920(10)52712513
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
Report Date (Section F) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model NumberNX240
Device Catalogue NumberNX240
Device Lot Number52712513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2026
Device Age55 MO
Event Location Hospital
Date Report to Manufacturer07/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/14/2026